Alert archive / Nevada / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Reno, NV

July 23, 2013Mono County, California; 5 counties in Nevada

NWS Reno, NV issued this flash flood watch at Jul 23, 2013, 4:34 AM PDT for Mono County, California; 5 counties in Nevada. It took effect at Jul 23, 2013, 10:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2013, 4:34 AM PDT (11:34 UTC)
In effect from
Jul 23, 2013, 10:00 AM PDT
Expired
Jul 23, 2013, 7:03 PM PDT
In force
9 hr
Issued by
NWS Reno, NV
Flood severity
None

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5021 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WGUS65 KREV 231134
FFAREV

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
434 AM PDT TUE JUL 23 2013

...LOCALLY HEAVY RAIN POSSIBLE TODAY ALONG THE EASTERN SIERRA...

.ABUNDANT MOISTURE IS PRESENT OVER THE EASTERN SIERRA SOUTH OF
HIGHWAY 50 AS MONSOONAL MOISTURE CONTINUES TO STREAM INTO THE
REGION. AN UPPER LEVEL DISTURBANCE WILL MOVE NORTHWARD AND
INTERACT WITH THIS MOISTURE TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. STORMS WILL BE CAPABLE OF VERY HEAVY
RAIN WITH THE POTENTIAL TO CAUSE FLASH FLOODING IN THE WATCH AREA.  

CAZ073-NVZ001-003-232300-
/O.NEW.KREV.FF.A.0002.130723T1700Z-130724T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
434 AM PDT TUE JUL 23 2013

...FLASH FLOOD WATCH IN EFFECT FROM 10 AM PDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND 
  WESTERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL CALIFORNIA...MONO COUNTY. IN WESTERN NEVADA...THE PINE
  NUTS SOUTHEAST OF CARSON CITY...AND MINERAL AND SOUTHERN 
  LYON COUNTIES.

* FROM 10 AM PDT THIS MORNING THROUGH THIS EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF 
  VERY HEAVY RAIN WITH A POTENTIAL FOR FLASH FLOODING.

* BISON FIRE: NEARLY A THIRD OF AN INCH OF RAIN FELL ON PART
  OF THE BURN SITE MONDAY EVENING. STORMS WILL BE CAPABLE OF 
  PRODUCING A HALF INCH OF RAIN IN A VERY SHORT TIME FRAME 
  WHICH COULD RESULT IN DEBRIS FLOWS ON EITHER SIDE OF THE 
  RIDGE LINE. THIS INCLUDES THE STEEP TERRAIN ON THE EAST 
  SIDE THAT DRAINS INTO THE SMITH VALLEY AS WELL AS AREAS
  ON THE WEST SLOPES THAT DRAIN TOWARDS THE JACOBSEN LANE
  AREA OF CENTRAL DOUGLAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. 
PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR
UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.  

&&

$$


HTTP://WEATHER.GOV/RENO
2 follow-up statements
263 
WGUS65 KREV 232225
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
325 PM PDT TUE JUL 23 2013

...LOCALLY HEAVY RAIN POSSIBLE THIS EVENING SOUTH OF A BRIDGEPORT
TO WALKER LAKE LINE...

.ABUNDANT MOISTURE IS PRESENT OVER THE EASTERN SIERRA SOUTH OF
HIGHWAY 50 AS MONSOONAL MOISTURE CONTINUES TO STREAM INTO THE REGION.
AN UPPER LEVEL DISTURBANCE IS MOVING NORTH AND INTERACTING WITH
THIS MOISTURE AND IS EXPECTED TO PRODUCE ISOLATED TO SCATTERED
THUNDERSTORMS ESPECIALLY SOUTH OF A WALKER LAKE TO BRIDGEPORT
LINE. STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN WITH
THE POTENTIAL TO CAUSE FLASH FLOODING IN THE WATCH AREA.

NVZ003-232330-
/O.CAN.KREV.FF.A.0002.000000T0000Z-130724T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREATER RENO-CARSON CITY-MINDEN AREA-
325 PM PDT TUE JUL 23 2013

...FLASH FLOOD WATCH FOR PORTIONS OF EASTERN DOUGLAS AND SOUTHERN
LYON COUNTIES IS CANCELLED...

THE FLASH FLOOD WATCH NEAR THE PINE NUT MOUNTAINS IN EASTERN
DOUGLAS AND SOUTHERN LYON COUNTIES HAS BEEN CANCELLED. ABUNDANT
CLOUD COVER HAS SIGNIFICANTLY REDUCED THE THREAT FOR THUNDERSTORMS
WITH HEAVY RAINFALL THIS AFTERNOON AND EVENING...THEREFORE THE
WATCH HAS BEEN CANCELLED.

$$

CAZ073-NVZ001-240500-
/O.CON.KREV.FF.A.0002.000000T0000Z-130724T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE
325 PM PDT TUE JUL 23 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL CALIFORNIA AND WESTERN NEVADA...
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL CALIFORNIA...
  MONO COUNTY FROM BRIDGEPORT SOUTH. IN WESTERN NEVADA...MINERAL
  AND EXTREME SOUTHEASTERN LYON COUNTIES.

* UNTIL 10 PM PDT THIS EVENING.

* ISOLATED TO SCATTERED THUNDERSTORMS WILL BE CAPABLE OF VERY
  HEAVY RAIN WITH A POTENTIAL FOR FLASH FLOODING SOUTH OF A
  BRIDGEPORT TO WALKER LAKE LINE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA.
PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR
UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.

&&

$$


HTTP://WEATHER.GOV/RENO
131 
WGUS65 KREV 240203
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
703 PM PDT TUE JUL 23 2013



CAZ073-NVZ001-240315-
/O.CAN.KREV.FF.A.0002.000000T0000Z-130724T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE
703 PM PDT TUE JUL 23 2013

...FLASH FLOOD WATCH IS CANCELED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND
WESTERN NEVADA HAS BEEN CANCELED. EXTENSIVE CLOUD COVER TODAY
KEPT THUNDERSTORMS TO A MINIMUM. WITH ONLY SCATTERED SHOWERS
EXPECTED THIS EVENING AND RAINFALL AMOUNTS TO BE LIGHT THE FLASH
FLOOD WATCH IS CANCELED.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 23, 4:02 AM PDT, 32 minutes earlier.

Area forecast discussion, Jul 23, 4:02 AM PDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
402 AM PDT TUE JUL 23 2013

.UPDATE...
AFTER TAKING A LOOK AT THE 06Z MODEL DATA, WILL RAISE A FLASH
FLOOD WATCH FOR THE SOUTHER ZONES TODAY. SHORTWAVE ROTATING
NORTHWARD INTO THE REGION WILL INTERACT WITH A VERY DEEP MOIST
LAYER AND TRIGGER SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ALONG THE EASTERN SIERRA OF MONO COUNTY AND WESTERN MINERAL
COUNTIES TODAY. CORFIDI VECTORS INDICATE STORM MOTIONS WILL SLOW
CONSIDERABLY WTIH POTENTIAL TRAINING OF CELLS. IN ADDITION, A FEW
STORMS WILL LIKELY WORK UP THE PINE NUTS THIS AFTERNOON AND EARLY
EVENING. A STORM DROPPED AROUND A THIRD OF AN INCH ON THE BURN
SITE FROM A THUNDERSTORM LAST EVENING AND STORMS TODAY ARE
EXPECTED TO BE AS WET IF NOT WETTER. SO WILL INCLUDE THE PINE
NUTS IN THE FLASH FLOOD WATCH. UPDATES OUT SHORTLY. HOHMANN

&&

.PREVIOUS DISCUSSION... /ISSUED 256 AM PDT TUE JUL 23 2013/

SYNOPSIS...
MOISTURE WILL BE ON THE INCREASE WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS IN THE SIERRA AND WESTERN
NEVADA CONTINUING THROUGH THE WEEK. HIGH TEMPERATURES WILL
BRIEFLY FALL TO NEAR NORMAL MID WEEK.

SHORT TERM...
CURRENT WATER VAPOR SATELLITE IMAGERY SHOWED A VORTICITY LOBE
TRACKING NORTHWARD FROM SOUTHERN NEVADA. THIS IS TRIGGERING
NOCTURNAL CONVECTION JUST SOUTH OF MONO COUNTY AND IS SPREADING
CLOUD COVER ACROSS OUR FORECAST AREA. THIS FEATURE WILL CONTINUE
TO TRACK NORTH ACROSS NE CA AND NW NV TODAY AND WILL PROVIDE
CHANCES FOR SHOWERS AND STORMS FURTHER NORTH THAN WHAT WAS SEEN
YESTERDAY. MOISTURE WILL INCREASE CONSIDERABLY TODAY AS THE RIDGE
RESPONSIBLE FOR OUR RECENT HEATWAVE BREAKS DOWN AND ALLOWS
MOISTURE TO STREAM NORTH. BEST INSTABILITY WILL AGAIN REMAIN
ACROSS MONO/MINERAL COUNTIES WHERE AMPLE MOISTURE AND STORM
MOTIONS GENERALLY LESS THAN 15 KTS MAY RESULT IN AREAS OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING CONCERNS THIS AFTERNOON.
FURTHER NORTH ACROSS FAR NE CA/NW NV, STORM MOTIONS WILL BE
QUICKER AND WILL TRANSITION FROM WET TO HYBRID TYPE STORMS WITH
GUSTY OUTFLOW WINDS AND ISOLATED DRY STRIKES POSSIBLE.

BY TUESDAY NIGHT INTO WEDNESDAY MORNING ANOTHER UPPER LEVEL VORT
LOBE WILL ROTATE THROUGH THE REGION WHICH WILL PROVIDE ANOTHER
CHANCE OF NOCTURNAL SHOWERS AND STORMS AREA WIDE. UPPER LEVEL LAPSE
RATES ARE MARGINAL BUT FORCING WITH THIS PERTURBATION IS STRONGER
THAN WHAT WE CURRENTLY ARE SEEING THIS MORNING. A PATTERN OF SHOWERS
AND STORMS WILL ALSO PERSIST INTO WEDNESDAY AND THURSDAY AS A VORT
MAX CURRENTLY SITTING OFF THE WEST COAST BECOMES SHEARED BY
SOUTHWEST FLOW ACROSS THE EASTERN PACIFIC. THOUGH THE BEST
INSTABILITY WILL REMAIN ACROSS SOUTHERN AREAS IN MONO/MINERAL
COUNTIES, PERIODS OF UPPER LEVEL IMPULSES ASSOCIATED WITH THE
SHEARED VORT MAX WILL PROVIDE FORCING FOR NORTHERN REGIONS AND WILL
SPREAD THE CHANCES FOR STORMS AREA WIDE WEDNESDAY AND THURSDAY. WINDS
ALOFT WILL INCREASE AS THE RIDGE CONTINUES TO BREAK DOWN. HYBRID
STORMS ARE LIKELY ACROSS SOUTHERN ZONES WITH A TRANSITION TO FASTER
MOVING AND DRIER STORMS ACROSS NE CA AND NW NV BY THURSDAY
AFTERNOON. FUENTES

LONG TERM...FRIDAY THROUGH MONDAY...
WEAK CLOSED LOW OFF THE CA COAST WILL MOVE SLOWLY EAST INTO CA
FRI-SAT BEFORE PHASING AND GETTING ABSORBED INTO TROUGH MOVING
THROUGH THE PACNW SUN-MON. THIS WILL LEAD TO A GRADUAL DECREASE IN
THUNDERSTORM CHANCES EARLY NEXT WEEK AS WESTERLY FLOW ALOFT RETURNS
AND THE ATMOSPHERE STABILIZES. ONLY MINOR ADJUSTMENTS MADE THIS
MORNING.

FRI-SAT...EXPECT ISOLD-SCT THUNDERSTORMS TO CONTINUE AS AREA REMAINS
IN DIVERGENCE ALOFT IN ADVANCE OF INCOMING LOW. MOISTURE WILL STILL
BE QUITE PLENTIFUL WITH PWAT VALUES AVERAGING AROUND 0.8 INCH. IN
ADDITION, TEMPERATURES WILL CONTINUE TO RUN WELL INTO THE 80S SIERRA
AND 90S LOWER ELEVATIONS WHICH WILL WORK WITH ALL THE AVAILABLE
MOISTURE TO RESULT IN PLENTY OF INSTABILITY. MODEL TRACKS OF UPPER
LOW ARE IN DECENT AGREEMENT FOR DAYS 4-5 SUCH THAT CONFIDENCE IN
LOCATING BEST CHANCE OF THUNDERSTORMS IS INCREASING. THAT AREA WOULD
INCLUDE THE EASTERN SIERRA AND BASIN AND RANGE SOUTH OF I-80 WITH
MORE ISOLATED CONVECTION FURTHER NORTH. INCREASED POPS TO CHANCE
CATEGORY SOUTH OF I-80 BOTH DAYS. GIVEN THE LIFT AHEAD OF UPPER LOW,
MAINTAINED SOME NOCTURNAL ELEVATED CONVECTION FRI-SAT NIGHTS. THERE
IS SOME WEAK-MODERATE SHEAR SHOWING IN THE MODEL SOUNDINGS WHICH
WOULD SUGGEST LOCALLY HEAVY RAINFALL AND A FEW SEVERE STORMS GIVEN
THE INSTABILITY (CAPES 500-1000 J/KG).

SUN-MON...WESTERLY FLOW BEGINS TO INCREASE WHICH WILL HELP PUSH
MOISTURE EAST OF AREA. THERE MAY STILL BE ENOUGH INSTABILITY FOR A
FEW THUNDERSTORMS SOUTH AND EAST OF RENO-TAHOE SUNDAY AFTERNOON SO
LEFT A SLIGHT CHANCE IN THE FORECAST. HOWEVER BY MONDAY, SOUNDING
PROFILES SHOW A MUCH MORE STABLE AIRMASS. TEMPERATURES WILL BE
CLOSER TO NORMAL EARLY NEXT WEEK. HOHMANN

AVIATION...
ISOLATED THUNDERSTORMS THIS MORNING WILL GENERALLY STAY SOUTH OF
HIGHWAY 50 AS DISTURBANCE CONTINUES TO MOVE WESTWARD FROM SOUTH
CENTRAL NV INTO CA. BETTER CHANCES FOR STORMS WILL SPREAD TO MUCH OF
THE SIERRA AND WESTERN NV THIS AFTERNOON AND EVENING AS INSTABILITY
ASSOCIATED WITH DAYTIME HEATING INCREASES AND ANOTHER UPPER LEVEL
DISTURBANCE PASSES. A FEW STORMS WILL LIKELY CONTINUE LATE INTO THE
NIGHT SIMILAR TO EARLY THIS MORNING AND THEN REFIRE WED AFTERNOON.
THIS PATTERN WILL PERSIST THROUGH THE REST OF THE WEEK AS UPPER
LEVEL DISTURBANCES MOVE THROUGH THE AREA IN ADVANCE OF WEAK UPPER
LOW OFF THE COAST. GUSTY AND VARIABLE OUTFLOW WINDS WILL BE POSSIBLE
WITH GUSTS 40-45KT POSSIBLE ON LOWER VALLEY FLOORS. HOHMANN

STORM CONFIDENCE AND PROBABLE TIMING TODAY...
KMMH  HIGH      19Z-01Z
KTVL  MED-HIGH  21Z-01Z
KTRK  LOW-MED   22Z-02Z
KCXP  LOW-MED   22Z-02Z
KRNO  LOW       23Z-02Z

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
     EVENING NVZ001-003.

CA...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
     EVENING CAZ073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jul 22, 2:43 PM PDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
243 PM PDT MON JUL 22 2013

CAZ070>073-NVZ001>005-231400-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
243 PM PDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TONIGHT

VERY HOT WEATHER WILL CONTINUE THROUGH THIS AFTERNOON AND EVENING
WITH HIGHS FROM 100 TO 105 ACROSS MUCH OF WESTERN NEVADA...AND 90S
IN THE SIERRA VALLEYS. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED THIS AFTERNOON AND EVENING...MAINLY SOUTH OF HIGHWAY 50.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER STORMS. WIND
GUSTS OF 50 MPH OR GREATER ARE ALSO POSSIBLE NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON TUESDAY...MAINLY
SOUTH OF HIGHWAY 50. SHOWERS AND THUNDERSTORMS REMAIN IN THE
FORECAST THROUGH SATURDAY AND WILL SPREAD TO ALL OF WESTERN
NEVADA...EASTERN SIERRA AND NORTHEAST CALIFORNIA. SOME STORMS MAY
BE SEVERE AND PRODUCE STRONG OUTFLOW WINDS AS WELL AS LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SPOTTER ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD
OPERATING PROCEDURES.

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV  (ALL LOWER CASE)

O'HARA

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:05 PM PDTSpecial Weather StatementREVMineral25 min
Jul 22, 9:45 PM PDTSpecial Weather StatementREVLyon30 min

Nearby

Flash Flood Watches in Nevada, 2013Flash Flood Watches in California, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.